The differential-geometric structure of a hyperbolic system of first-order nonlinear equations with two independent variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1990), pp. 22-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_9_a2,
author = {Kh. O. Kil'p},
title = {The differential-geometric structure of a~hyperbolic system of first-order nonlinear equations with two independent variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--31},
year = {1990},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_9_a2/}
}
TY - JOUR AU - Kh. O. Kil'p TI - The differential-geometric structure of a hyperbolic system of first-order nonlinear equations with two independent variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1990 SP - 22 EP - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1990_9_a2/ LA - ru ID - IVM_1990_9_a2 ER -
%0 Journal Article %A Kh. O. Kil'p %T The differential-geometric structure of a hyperbolic system of first-order nonlinear equations with two independent variables %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1990 %P 22-31 %N 9 %U http://geodesic.mathdoc.fr/item/IVM_1990_9_a2/ %G ru %F IVM_1990_9_a2
Kh. O. Kil'p. The differential-geometric structure of a hyperbolic system of first-order nonlinear equations with two independent variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1990), pp. 22-31. http://geodesic.mathdoc.fr/item/IVM_1990_9_a2/